# SDR ASAA2013052394907

- Difficulty date: May 23, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 35,728 hours, 15,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037901
- Condition: Inoperative
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EMERGENCY LIGHT IS INOPERATIVE.  ACFT GROUNDED.  R & R THE LT OVERWING LIGHT IAW AMM 33-51-04-960-801.  OPS TEST GOOD WITH NO OTHER DEFECTS NOTED.
